# SDR AALA20111024TUL05

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 46,534 hours, 12,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT TRAILING EDGE WEDGE HAS AREA OF DISBOND ON UPPER OUTBOARD END.  INSTALLED AND HOT BONDED DOUBLERS PER SRM 51-70-10.
